Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


New Meds
Mar 16, 2006

What are the percentages reported for the side effects of Reyataz and swelling of the throat? My doctors wants me to switch from sustiva to Reyataz and Norvir along with my combivir. Sustiva had caused my cholesterol to rise, along with nightmares and anxiety. The heart problems and swelling of the throat side effects, share me.

Response from Dr. Henry

Atazanavir (Reyataz) rarely is linked to swelling of the throat. The lipid/heart effects of Reyataz are usually minimal even with ritonavir boosting. I have had generally good success with Reyataz/ritonavir in my own clinic. KH



Previous
In support that its not all bad news!
Next
Swollen, discolored lips

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement